The period function near a polycycle with two semi-hyperbolic vertices
Annales Mathématiques Blaise Pascal, Volume 8 (2001) no. 1, pp. 93-104.
@article{AMBP_2001__8_1_93_0,
     author = {Ang\'elica Mansilla and Mariana Saavedra},
     title = {The period function near a polycycle with two semi-hyperbolic vertices},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {93--104},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {8},
     number = {1},
     year = {2001},
     doi = {10.5802/ambp.137},
     zbl = {01690886},
     mrnumber = {1863649},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.137/}
}
TY  - JOUR
TI  - The period function near a polycycle with two semi-hyperbolic vertices
JO  - Annales Mathématiques Blaise Pascal
PY  - 2001
DA  - 2001///
SP  - 93
EP  - 104
VL  - 8
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.137/
UR  - https://zbmath.org/?q=an%3A01690886
UR  - https://www.ams.org/mathscinet-getitem?mr=1863649
UR  - https://doi.org/10.5802/ambp.137
DO  - 10.5802/ambp.137
LA  - en
ID  - AMBP_2001__8_1_93_0
ER  - 
%0 Journal Article
%T The period function near a polycycle with two semi-hyperbolic vertices
%J Annales Mathématiques Blaise Pascal
%D 2001
%P 93-104
%V 8
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%U https://doi.org/10.5802/ambp.137
%R 10.5802/ambp.137
%G en
%F AMBP_2001__8_1_93_0
Angélica Mansilla; Mariana Saavedra. The period function near a polycycle with two semi-hyperbolic vertices. Annales Mathématiques Blaise Pascal, Volume 8 (2001) no. 1, pp. 93-104. doi : 10.5802/ambp.137. https://ambp.centre-mersenne.org/articles/10.5802/ambp.137/

[A] V.I. Arnold. "Ordinary differential equations", R. A. Silverman, translator, MIT Press, 1978. | MR: 508209 | Zbl: 0296.34001

[C-D] C. ChiconeF. Dumortier. "Finiteness for critical periods of planar analytic vector fields", Nonlinear Anal. Theory, Methods Appl. 20, n° 4, (1993), 315-335. | MR: 1206421 | Zbl: 0773.34032

[M] R. Moussu . "Développement asymptotique de l'application retour d'un polycycle". Lectures Notes in Math., n° 1331 (1989). | MR: 961097 | Zbl: 0659.58009

[P] L.M. Perko. "On the accumulation of limit cycles", Proc. Amer. Math. Soc., 99 (1987) 515-526. | MR: 875391 | Zbl: 0626.34022

[S] M. Saavedra. "Développement asymptotique de la fonction période". Thesis Doctor's degree of the Bourgogne's University, 1995. | MR: 1298283

[Sa] M. Saavedra. "Développement asymptotique de la fonction période". C. R. Acad. Sci. Paris, t. 319, Série I, p. 563-566 (1994). | MR: 1298283 | Zbl: 0814.34038

Cited by Sources: